# SDR SWAA2023100908265

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N8806Q
- Make and model: Boeing 737-8
- Aircraft serial: 65471
- Aircraft time: 7,850 hours, 4,370 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL CABIN EMERGENCY FLASHLIGHT INOP.<[01] R/R CONTROL CABIN EMERGENCY FLASHLIGHT BATTERY AND TAMPER SEAL PER 25-64-00.
